Annals of Fuzzy Mathematics and Informatics
          (ISSN 2093-9310, e-ISSN 2287-6235)

Volume 17, No. 2                                 Cover

pp. 101—204(April 2019)                 Contents


An ANFIS perspective for the diagnosis of type II diabetes

Murat Kirişci, Hasan Yilmaz and M. Ubeydullah Saka

Pages  101-113

Download(s) [PDF]    


Nearness rings

Mehmet Ali Öztürk and Ebubekir nan

Pages  115-132

Download(s) [PDF]    


Shadowed set approximation of fuzzy sets based on nearest quota of fuzziness

T. O. William-West, A. M. Ibrahim and A. F. D. Kana

Pages  133-145

Download(s) [PDF]    


-fuzzt ideals and space of prime -fuzzy ideals in distributive lattices

Berhanu Assaye Alaba and Wondwosen Zemene Norahun

Pages  147-163

Download(s) [PDF]    


Some remarks on fuzzy strongly irresolvable spaces

G. Thangaraj and D. Vijayan

Pages  165-174

Download(s) [PDF]    


Initial fuzzy soft closure structures

Ali N. Koam, Ismail Ibedou and S. E. Abbas

Pages  175-189

Download(s) [PDF]    


On -fuzzy pre-proximities and -fuzzy closure operators

A. A. Ramadan, M. A. Usama and M. A. Reham

Pages  191-204

Download(s) [PDF]